Top
10
Doctor insights on: How To Help Prevent Numbness In Feet And Hands After Chemo

Share
1

1
How to help prevent numbness in feet and hands after chemo?

How to help prevent numbness in feet and hands after chemo?

I find : Metanx a prescription vitamin to be very helpful specifically for this. You should have occasional bloodwork as you don't want these vitamin levels to get too high. If using as preventative as opposed to treatment i would only take one a day and not 2. ...Read more

See 1 more doctor answer
Dr. John Baker
96 doctors shared insights

Numbness In Feet (Definition)

Numbness in feet is a clinical finding in which one is unable to detect stimuli on the feet and can be a sign of damage to nerves ...Read more


2

2
Having numbness in feet that radiate up to hips when getting out of the bath, tingling in my right arm and hand and excessive need to urinate. 38 yrs?

Having numbness in feet that radiate up to hips when getting out of the bath, tingling in my right arm and hand and excessive need to urinate. 38 yrs?

Numb feet: The signs you are describing of numb feet, tingling in hands and urge to urinate can be from Diabetes. You should be examined by a primary physicians who can run certain blood tests to rule it out. Other neuropathic and endocrine diseases can mimic this too. Don't hesitate to make an appointment. ...Read more

3

3
Is it worrying after having chemo therapy to have a numbness feeling in your feet and hands?

Is it worrying after having chemo therapy to have a numbness feeling in your feet and hands?

Probably not: Several chemo medications can be associated with neuropathy. The severity can vary quite a bit. It is important to share this with the treatment team in case the dose or interval needs to be adjsuted ...Read more

4

4
I heard numbness/tingling sensation in ones hands/feet is a common side affect with chemo, is this true?

I heard numbness/tingling sensation in ones hands/feet is a common side affect with chemo, is this true?

Yes: This side effect is called peripheral neuropathy, and it's common. Many types of chemotherapy are toxic to nerves, and the more doses you receive the more the nerves are affected. Taxol and taxotere (docetaxel) are particular culprits. Symptoms of neuropathy usually lessen with time once you're off the chemo... But it can take a year or two. ...Read more

5

5
Can you tell me is it normal after having chemo therapy to have a numbness feeling in your feet and hands?

Yes: Unfortunately it is a side effect. See if one of your docs can prescribe you metanx. It is a vitamin that I have found helpful in my patients. It has actually reversed those symptoms. Good luck. I hope the chemo was successful for you. ...Read more

See 1 more doctor answer
6

6
23 years old four months pregnant headache lasting a week with numbness in feet and hands.please help?

23 years old four months pregnant headache lasting a week with numbness in feet and hands.please help?

See your OB: A head ache lasting a week and associated with numbness when you are 4 months pregnant is not normal. See your OB immediately. You may need evaluation by a neurologist. ...Read more

7

7
Temporary numbness in feet. Sat on a nerve, or slept on a nerve?

Temporary numbness in feet. Sat on a nerve, or slept on a nerve?

If temporary...: As in a few minutes, then something you were doing was compressing the nerve, your foot "fell asleep". As long as it is that temporary, there's usually no problem. ...Read more

See 1 more doctor answer
8

8
Why am i always tired, some headaches, and have numbness in feet?

It would be: Helpful to know your medical history. The numbness in the foot is neuropathy, finding the cause is what needs to be done. For example: are you diabetic? Do you have any back pain/problems? Etc? The tiredness and headaches may or may not be related. It sounds like you need a good overall check up by an internist. ...Read more

9

9
What could cause numbness in feet and tingling in fingers?

Numbness, tingling: Spinal injury would cause this, diabetic or other peripheral neuropathies, raynaud's disease and soem other problems will as well. ...Read more

See 1 more doctor answer
10

10
What is effective for numbness in feet & toes & legs?

That would depend : On what is causing it. If you find he etiology then that is how you treat the problem.So, is the numbness coming say from a back problem or a systemic disease like diabetes? Once, that is figured out then in the example i provided you try and control diabetes or you try and treat the herniated disc or radiculopathy in he back. So, finding the cause of the numbness is the plan. See your internist. ...Read more

See 2 more doctor answers
Dr. Bennett Machanic
2,951 doctors shared insights

Numbness Or Tingling (Definition)

Numbness is a clinical finding in which one is unable to detect stimuli such ...Read more


Dr. Devon Webster
945 doctors shared insights

Chemotherapy (Definition)

The term chemotherapy typically is used to describe using chemicals to treat ...Read more